Alert archive / Florida / River Flood Warnings in 2008

River Flood Warning 8, NWS Tallahassee, FL

February 23, 2008Holmes County, Washington County, Florida

NWS Tallahassee, FL issued this river flood warning at Feb 23, 2008, 9:17 AM CST for Holmes County, Washington County, Florida. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Feb 23, 2008, 9:17 AM CST (15:17 UTC)
Expired
Feb 28, 2008, 12:00 AM CST
In force
5 days
Issued by
NWS Tallahassee, FL
Flood severity
Minor

Counties Holmes County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Choctawhatchee River at Caryville (US 90) (CARF1).

Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS82 KTAE 231517
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 AM EST SAT FEB 23 2008

 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC059-133-241517-
/O.NEW.KTAE.FL.W.0008.080223T1517Z-000000T0000Z/
/CARF1.1.ER.080223T1448Z.080225T1200Z.000000T0000Z.NO/
1017 AM EST SAT FEB 23 2008

* AT 10:01 AM SATURDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY MONDAY EVENING 
  THEN BEGIN FALLING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

CHOCTAWHATCHEE RIVER
  CARYVILLE     12  12.0 SAT 10 AM   12.7   13.0   12.9   12.6   12.3


$$
5 follow-up statements
000 
WGUS82 KTAE 240105
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
805 PM EST SAT FEB 23 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC059-133-250105-
/O.CON.KTAE.FL.W.0008.000000T0000Z-000000T0000Z/
/CARF1.1.ER.080223T1448Z.080224T1200Z.000000T0000Z.NO/
805 PM EST SAT FEB 23 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY TOMORROW 
  MORNING THEN BEGIN FALLING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

CHOCTAWHATCHEE RIVER
  CARYVILLE     12  12.8 SAT 07 PM   13.1   12.9   12.6   12.3      M


$$
000 
WGUS82 KTAE 241606
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 AM EST SUN FEB 24 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
  CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES 
  
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC059-133-251606-
/O.CON.KTAE.FL.W.0008.000000T0000Z-000000T0000Z/
/CARF1.1.ER.080223T1448Z.080224T1800Z.000000T0000Z.NO/
1106 AM EST SUN FEB 24 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY THIS EVENING 
  THEN BEGIN FALLING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

CHOCTAWHATCHEE RIVER
  CARYVILLE     12  13.5 SUN 10 AM   13.6   13.3   13.0   12.7   12.3


$$
000 
WGUS82 KTAE 252352
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
652 PM EST MON FEB 25 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES 
  
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC059-133-262352-
/O.EXT.KTAE.FL.W.0008.000000T0000Z-080228T0900Z/
/CARF1.1.ER.080223T1448Z.080224T1900Z.080228T0300Z.NO/
652 PM EST MON FEB 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:01 PM MONDAY THE STAGE WAS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

CHOCTAWHATCHEE RIVER
  CARYVILLE     12  13.0 MON 06 PM   12.8   12.3   11.8   11.3   10.8


$$
000 
WGUS82 KTAE 261528
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1028 AM EST TUE FEB 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC059-133-271528-
/O.EXT.KTAE.FL.W.0008.000000T0000Z-080229T0000Z/
/CARF1.1.ER.080223T1448Z.080224T1900Z.080228T1800Z.NO/
1028 AM EST TUE FEB 26 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY 
  EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

CHOCTAWHATCHEE RIVER
  CARYVILLE     12  12.8 TUE 10 AM   12.5   12.1   11.7   11.3   10.9


$$
000 
WGUS82 KTAE 271631
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1131 AM EST WED FEB 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC059-133-280600-
/O.EXT.KTAE.FL.W.0008.000000T0000Z-080228T0600Z/
/CARF1.1.ER.080223T1448Z.080224T1900Z.080228T0000Z.NO/
1131 AM EST WED FEB 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

CHOCTAWHATCHEE RIVER
  CARYVILLE     12  12.1 WED 11 AM   11.6   11.1   10.8   10.4    9.9


$$

FLC013-037-045-077-281631-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.080222T2110Z.080225T1200Z.000000T0000Z.NO/
1131 AM EST WED FEB 27 2008

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO A STAGE OF 17.3 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING 
  AND WILLIS LANDING CAMPGROUNDS.  THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES
  NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...
  WINDS OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

APALACHICOLA RIVER
  BLOUNTSTOWN   15  17.5 WED 08 AM   17.3   17.0   16.8   16.5   16.2


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 23, 8:35 AM CST, 42 minutes earlier.

Area forecast discussion, Feb 23, 8:35 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EST SAT FEB 23 2008

.DISCUSSION...THE BAND OF SHOWERS AND THUNDERSTORMS OUT AHEAD OF THE
COLD FRONT HAS CLEARED THE CWA TO THE SE THIS MORNING...WITH THE
COLD FRONT ITSELF NOW PUSHING THROUGH CENTRAL PORTIONS OF THE AREA.
ANY REMAINING DENSE FOG IN THE ADVISORY AREA HAS NOW LIFTED AS
WELL...BUT AN EXTENSIVE LOW LEVEL CLOUD DECK IS LINGERING WELL OFF
TO THE N AND W BEHIND THE FRONT...AND IT MAY VERY WELL TAKE UNTIL AT
LEAST EARLY AFTERNOON TO BREAK OVER THE REGION. THEREFORE...THE
TEMPERATURE FCST MAY BE PROBLEMATIC IF THE CLOUDS HANG IN LONGER
THAN EXPECTED...SO WILL MAKE LATER ADJUSTMENTS IF NEEDED. OVER THE
COASTAL WATERS...WINDS ARE NOW SHIFTING TO THE NW OVER THE WESTERN
LEGS...AND THESE NW WINDS SHOULD REACH EASTERNMOST SECTIONS OF THE
MARINE AREA DURING THE NEXT COUPLE OF HOURS. SEAS ARE ON TRACK AT 2
TO 4 FEET.

&&

.AVIATION...THE AREA OF RAIN HAS NOW EXITED OUR COUNTY WARNING AREA
AND NOW IS LOCATED ACROSS NORTH CENTRAL FLORIDA. AN AREA OF
EXTENSIVE IFR AND LOWER CIGS BLANKET A MAJOR PART OF THE SOUTHEAST
U.S. NORTH OF THE LINE OF SHOWERS AND STORMS IN FLORIDA. THE COLD
FRONT APPEARS TO BE SITUATED JUST WEST OF A LINE FROM ABY TO AAF.
THE PROBLEM OF THE DAY IS WHEN WILL THE CIGS BEGIN TO BREAK AND BURN
OFF. WE ARE NOW SOMEWHAT SKEPTICAL THAT OUR AREA WILL BREAK OUT
UNTIL NEAR SUNSET. HOWEVER...VSBYS ARE GENERALLY FINE BEHIND THE
COLD FRONT AND WE ALSO EXPECT THE CIGS TO GRADUALLY RISE INTO THE
IFR AND MVFR CATEGORIES THROUGH THE AFTERNOON HOURS BEFORE CLEARING
OUT THIS EVENING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...NONE.

GA...NONE.

FL...FIRE WX WATCH SUN AFTN ALL ZONES.

GM...NONE.

&&

GOULD/WATSON
Hazardous weather outlook, Feb 22, 12:02 PM CST, 21 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
102 PM EST FRI FEB 22 2008

...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 8 PM EST THIS
EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA AND
PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-231900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
102 PM EST FRI FEB 22 2008 /1202 PM CST FRI FEB 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE THUNDERSTORM WATCH 74 IN EFFECT UNTIL 8 PM EST THIS
EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA AND
PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND...

A STRONG LING OF SHOWERS AND THUNDERSTORMS EXTENDING NORTHEAST TO
SOUTHWEST WILL SLOWLY PUSH EAST ACROSS THE AREA THROUGH TONIGHT.
SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND HAIL.
AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. IN ADDITION TO THE
SEVERE WEATHER...SOME OF THE RAINFALL MAY ONCE AGAIN BE QUITE
HEAVY. MANY LOCAL RIVERS ARE ALREADY RUNNING HIGH AND ADDITIONAL
RAINFALL IS LIKELY TO RESULT IN MORE FLOODING ISSUES. SEE LOCAL
FLOOD STATEMENTS FOR DETAILS ON HEIGHT AND TIMING OF RIVER CRESTS.
IN ADDITION TO THE RIVERS...WIDESPREAD RAINFALLS BETWEEN TWO AND
FIVE INCHES WITH LOCALLY HIGHER AMOUNTS OCCURRED ON THURSDAY.
AFTER THIS RAINFALL THE GROUND HAS BECOME SATURATED IN MANY
LOCATIONS MAKING THE THREAT OF FLOODING FROM LOCALIZED DOWNPOURS
HIGHER THAN NORMAL.

THERE IS A HIGH RISK OF RIP CURRENT TODAY ALONG THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A COLD FRONT WILL EXIT THE FORECAST AREA SATURDAY BRINGING TO AN
END ANY LINGERING SHOWERS AND THUNDERSTORMS.

ANOTHER COLD FRONTAL PASSAGE DURING THE MIDDLE OF NEXT WEEK WILL
BRINGING ANOTHER CHANCE FOR A ROUND OF SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

MROCZKA/GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 10:33 PM CSTSpecial Marine WarningTAE57 min
Feb 22, 10:39 PM CSTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty36 min
Feb 22, 11:07 PM CSTSevere Thunderstorm WarningTAEFranklin, Leon, Liberty, Wakulla24 min
Feb 23, 12:29 AM CSTSevere Thunderstorm WarningTAEDixie31 min
Feb 23, 12:41 AM CSTSpecial Marine WarningTAE2 hr
Feb 23, 3:48 AM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more25 hr
Feb 23, 4:06 AM CSTDense Fog AdvisoryTAECalhoun, Gadsden, Jackson, Jefferson, Leon, Wakulla4 hr
Feb 23, 11:09 AM CSTRiver Flood WarningTAEWalton13 hr
Feb 23, 12:19 PM CSTRiver Flood AdvisoryTAECalhoun24 hr

Nearby

River Flood Warnings in Florida, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.